Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 803462, 10 pages
http://dx.doi.org/10.1155/2013/803462
Research Article

Numerical Solution of Second-Order Fuzzy Differential Equation Using Improved Runge-Kutta Nystrom Method

1Mathematics Department, Science Faculty, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Young Researchers and Elite Club, Mobarakeh Branch, Islamic Azad University, Mobarakeh, Iran

Received 5 February 2013; Accepted 25 March 2013

Academic Editor: Tofigh Allahviranloo

Copyright © 2013 Faranak Rabiei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Van Ngo, and Dinh Nguyen, “Global existence of solutions for interval-valued second-order differential equations under generalized Hukuhara derivative,” Advances in Difference Equations, vol. 2013, no. 1, pp. 290, 2013. View at Publisher · View at Google Scholar
  • Ngo Van Hoa, “The initial value problem for interval-valued second-order differential equations under generalized H-differentiability,” Information Sciences, 2015. View at Publisher · View at Google Scholar
  • Marek T. Malinowski, “Bipartite Fuzzy Stochastic Differential Equations with Global Lipschitz Condition,” Mathematical Problems in Engineering, vol. 2016, pp. 1–13, 2016. View at Publisher · View at Google Scholar
  • Faranak Rabiei, Fatin Abd Hamid, Mohammad M Rashidi, and Fudziah Ismail, “Numerical simulation of fuzzy differential equations using general linear method and B-series,” Advances in Mechanical Engineering, vol. 9, no. 9, pp. 168781401771541, 2017. View at Publisher · View at Google Scholar
  • Sankar Prasad Mondal, and Tapan Kumar Roy, “Solution of second order linear fuzzy ordinary differential equation by Lagrange multiplier method with application in mechanics,” Opsearch, 2017. View at Publisher · View at Google Scholar